# SDR CA980928031

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 9378M87P06
- Condition: Faulty
- Location: Hmu
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, THE POWER WAS INCREASED TO MAINTAIN AIRSPEED TARGET.  NR 1 ENGINE PARAMETERS DID NOT CHANGE, BUT REMAINED INDICATING LOWER THAN NORMAL IDLE.  PRECAUTIONARY ENGINE SHUTDOWN CARRIED OUT.  POST-FLIGHT, THE N1 HYDROMECHANICAL SENSOR WAS CHANGED AND TESTED SERVICEABLE.
